# SDR QXEA2010122100917

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 236-258.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - BELLY ANTENNA BETWEEN FR 236.000 AND 258.500 IS CORRODED.  BLENDED CORROSION FROM SKIN REF SRM 51-21-00-00-01.  MIN THICKNESS .05" REF NTM 51-00-02-250-801.  CONFIRMED AREA IS CRACKFREE CONDITION.  REMAINING THICKNESS FOUND TO BE OUT OF LIMITS IAW SRM 53-30-31-02-01.   COMPLIED WITH RD 8/4-53-3438/3.
